# SDR SWIA201128724

- Difficulty date: November 27, 2011
- Submitted: December 3, 2011
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 23,180 hours, 18,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERNAL EMERGENCY LIGHT HAS BULB BROKEN OFF IN IT.  (FLT 4468)  RELAMPED EMERGENCY LIGHT.
